American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y16) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 127 found      Go to page: 1 2 3 4 5

[31] P. Gaudry and É. Schost. Modular equations for hyperelliptic curves. Math. Comp. 74 (2005) 429-454. MR 2085901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Joachim von zur Gathen and Michael Nöcker. Computing special powers in finite fields. Math. Comp. 73 (2004) 1499-1523. MR 2047098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Michael Filaseta and Andrzej Schinzel. On testing the divisibility of lacunary polynomials by cyclotomic polynomials. Math. Comp. 73 (2004) 957-965. MR 2031418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Joshua Holden. First-hit analysis of algorithms for computing quadratic irregularity. Math. Comp. 73 (2004) 939-948. MR 2031416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Kamal Khuri-Makdisi. Linear algebra algorithms for divisors on an algebraic curve. Math. Comp. 73 (2004) 333-357. MR 2034126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Philip B. McLaughlin Jr.. New frameworks for Montgomery's modular multiplication method. Math. Comp. 73 (2004) 899-906. MR 2031414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Peter Fleischmann, Markus Chr. Holder and Peter Roelse. The black-box Niederreiter algorithm and its implementation over the binary field. Math. Comp. 72 (2003) 1887-1899. MR 1986810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Nick A. Howgrave-Graham, Phong Q. Nguyen and Igor E. Shparlinski. Hidden number problem with hidden multipliers, timed-release crypto, and noisy exponentiation. Math. Comp. 72 (2003) 1473-1485. MR 1972747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Florian Heß, Sebastian Pauli and Michael E. Pohst. Computing the multiplicative group of residue class rings. Math. Comp. 72 (2003) 1531-1548. MR 1972751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Richard P. Brent, Samuli Larvala and Paul Zimmermann. A fast algorithm for testing reducibility of trinomials mod~2 and some new primitive trinomials of degree 3021377. Math. Comp. 72 (2003) 1443-1452. MR 1972745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Richard E. Crandall, Ernst W. Mayer and Jason S. Papadopoulos. The twenty-fourth Fermat number is composite. Math. Comp. 72 (2003) 1555-1572. MR 1972753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] David Applegate and Jeffrey C. Lagarias. Lower bounds for the total stopping time of $3x + 1$ iterates. Math. Comp. 72 (2003) 1035-1049. MR 1954983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Annegret Weng. Constructing hyperelliptic curves of genus 2 suitable for cryptography. Math. Comp. 72 (2003) 435-458. MR 1933830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Michael J. Jacobson Jr. and Hugh C. Williams. New quadratic polynomials with high densities of prime values. Math. Comp. 72 (2003) 499-519. MR 1933834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Shuhong Gao. Factoring multivariate polynomials via partial differential equations. Math. Comp. 72 (2003) 801-822. MR 1954969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] A. Paszkiewicz and A. Schinzel. On the least prime primitive root modulo a prime. Math. Comp. 71 (2002) 1307-1321. MR 1898759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Shuhong Gao and Alan G. B. Lauder. Hensel lifting and bivariate polynomial factorisation over finite fields. Math. Comp. 71 (2002) 1663-1676. MR 1933049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] A. Paszkiewicz and A. Schinzel. Numerical calculation of the density of prime numbers with a given least primitive root. Math. Comp. 71 (2002) 1781-1797. MR 1933055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Andreas Stein and Edlyn Teske. The parallelized Pollard kangaroo method in real quadratic function fields. Math. Comp. 71 (2002) 793-814. MR 1885629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Andreas Enge and Andreas Stein. Smooth ideals in hyperelliptic function fields. Math. Comp. 71 (2002) 1219-1230. MR 1898752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Andreas Stein and Edlyn Teske. Explicit bounds and heuristics on class numbers in hyperelliptic function fields. Math. Comp. 71 (2002) 837-861. MR 1885633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Joshua Holden. Comparison of algorithms to calculate quadratic irregularity of prime numbers. Math. Comp. 71 (2002) 863-871. MR 1885634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] D. R. Stinson. Some baby-step giant-step algorithms for the low hamming weight discrete logarithm problem. Math. Comp. 71 (2002) 379-391. MR 1863008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Samir Siksek. Sieving for rational points on hyperelliptic curves. Math. Comp. 70 (2001) 1661-1674. MR 1836925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Theodoulos Garefalakis and Daniel Panario. The index calculus method using non-smooth polynomials. Math. Comp. 70 (2001) 1253-1264. MR 1826581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Joel Hass and Jeffrey C. Lagarias. The number of Reidemeister moves needed for unknotting. J. Amer. Math. Soc. 14 (2001) 399-428. MR 1815217.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] S. D. Galbraith, S. M. Paulus and N. P. Smart. Arithmetic on superelliptic curves. Math. Comp. 71 (2002) 393-405. MR 1863009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Igor A. Semaev. Special prime numbers and discrete logs in finite prime fields. Math. Comp. 71 (2002) 363-377. MR 1863007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] David H. Bailey and David J. Broadhurst. Parallel integer relation detection: Techniques and applications. Math. Comp. 70 (2001) 1719-1736. MR 1836930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Daniel J. Bernstein. Enumerating solutions to $p(a)+q(b)=r(c)+s(d)$. Math. Comp. 70 (2001) 389-394. MR 1709145.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 127 found      Go to page: 1 2 3 4 5